# SDR DXTA2025081404584

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N460QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500730
- Aircraft time: 2,041 hours, 1,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 007366
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON WHEN SWITCH IS IN THE ARM POSITION, AIRCRAFT ON THE GROUND TRIED WITH GPU CONNECTED AND GPU DISCONNECTED. CORRECTIVE ACTION: REPLACED #1 AND #2 EMERGENCY LIGHTING BATTERY OPS CHECK GOOD WORD DONE IAW EMBRAER EMB-505 AMM
